Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 51, Number 2

All articles in this issue are freely accessible.

On $r$th roots in eighth-groups
Spenser O. Gowdy.
Proc. Amer. Math. Soc. 51 (1975), 253-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372045
The freeness of a group based on a distributive lattice
P. Hill and H. Subramanian.
Proc. Amer. Math. Soc. 51 (1975), 260-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376907
Algebras satisfying congruence relations
Raymond Coughlin, Michael Rich and Armin Thedy.
Proc. Amer. Math. Soc. 51 (1975), 263-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374200
Branching processes in simple random walk
Meyer Dwass.
Proc. Amer. Math. Soc. 51 (1975), 270-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370775
An invariant ideal of a group ring of a finite group. II
J. S. Hsia and Roger D. Peterson.
Proc. Amer. Math. Soc. 51 (1975), 275-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384909
The genus of subfields of $K(n)$
Joseph B. Dennin.
Proc. Amer. Math. Soc. 51 (1975), 282-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384698
Uniformly convex totally ordered sets
R. H. Redfield.
Proc. Amer. Math. Soc. 51 (1975), 289-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394595
The cyclotomic numbers of order seven
Philip A. Leonard and Kenneth S. Williams.
Proc. Amer. Math. Soc. 51 (1975), 295-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371868
A large class of small varieties of lattice-ordered groups
E. B. Scrimger.
Proc. Amer. Math. Soc. 51 (1975), 301-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384644
On sequences with a prescribed number of pairwise sums
S. L. G. Choi.
Proc. Amer. Math. Soc. 51 (1975), 307-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369307
Some problems of nonlinear integral equations in measure spaces
R. R. Sharma.
Proc. Amer. Math. Soc. 51 (1975), 313-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372560
An equation $f(x)=kx$ possessing no solutions
K. Goebel and Witold Rzymowski.
Proc. Amer. Math. Soc. 51 (1975), 322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372698
The metrizable linear extensions of metrizable sets in topological linear spaces
L. Drewnowski.
Proc. Amer. Math. Soc. 51 (1975), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380336
A note on a basis problem
J. M. Anderson.
Proc. Amer. Math. Soc. 51 (1975), 330-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379809
Restrictions of analytic functions. II
Marvin Rosenblum and James Rovnyak.
Proc. Amer. Math. Soc. 51 (1975), 335-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399925
A category theorem for Tsuji functions
Peter Colwell.
Proc. Amer. Math. Soc. 51 (1975), 344-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374434
A class of $L^{p}$-bounded pseudo-differential operators
Reinhard Illner.
Proc. Amer. Math. Soc. 51 (1975), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383153
Nonfactorization of functions in Banach subspaces of $L^{1}(G)$
Leonard Y. H. Yap.
Proc. Amer. Math. Soc. 51 (1975), 356-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404986
On ergodic sequences of measures
J. R. Blum and R. Cogburn.
Proc. Amer. Math. Soc. 51 (1975), 359-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372529
Independence and additive entropy
Kenneth R. Berg.
Proc. Amer. Math. Soc. 51 (1975), 366-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427586
The Baire order of the functions continuous almost everywhere
R. Daniel Mauldin.
Proc. Amer. Math. Soc. 51 (1975), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372128
Counterexample to a theorem on differential equations in Hilbert space
William J. Knight.
Proc. Amer. Math. Soc. 51 (1975), 378-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372357
Approximating zeros of accretive operators
Simeon Reich.
Proc. Amer. Math. Soc. 51 (1975), 381-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470762
Critical points on closed elliptic affine subspaces
Robert Delver.
Proc. Amer. Math. Soc. 51 (1975), 385-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375385
On the height of ideals generated by matrices
Joseph Becker.
Proc. Amer. Math. Soc. 51 (1975), 393-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385150
The radius of $𝛼$-convexity for the class of starlike univalent functions, $𝛼$-real
Petru T. Mocanu and Maxwell O. Reade.
Proc. Amer. Math. Soc. 51 (1975), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374404
Inequalities for the powers of nonnegative Hermitian operators
Man Kam Kwong.
Proc. Amer. Math. Soc. 51 (1975), 401-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374970
On $Λ(p)$ sets with minimal constant in discrete noncommutative groups
Marek Bożejko.
Proc. Amer. Math. Soc. 51 (1975), 407-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390658
An intermediate value property
John L. Gamlen and James S. Muldowney.
Proc. Amer. Math. Soc. 51 (1975), 413-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374596
On $J$-symmetric restricted shifts
Paul A. Fuhrmann.
Proc. Amer. Math. Soc. 51 (1975), 421-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380455
Intersecting unions of convex sets in $R^{n}$
Marilyn Breen.
Proc. Amer. Math. Soc. 51 (1975), 427-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375088
A characterization of the kernel of a closed set
Marilyn Breen.
Proc. Amer. Math. Soc. 51 (1975), 431-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372749
Double normals and tangent normals for polygons
Benjamin Halpern.
Proc. Amer. Math. Soc. 51 (1975), 434-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372797
On pairs of nonintersecting faces of cell complexes
Philip L. Wadler.
Proc. Amer. Math. Soc. 51 (1975), 438-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400241
A maximal realcompactification with $0$-dimensional outgrowth
Marlon C. Rayburn.
Proc. Amer. Math. Soc. 51 (1975), 441-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375239
Disk-like products of $𝜆$ connected continua. I, II
Charles L. Hagopian.
Proc. Amer. Math. Soc. 51 (1975), 448-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375255
The regular continuous image of a minimal regular space is not necessarily minimal regular
Manuel P. Berriozabal and Carroll F. Blakemore.
Proc. Amer. Math. Soc. 51 (1975), 453-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388340
A $W(Z_{2})$ invariant for orientation preserving involutions
John P. Alexander.
Proc. Amer. Math. Soc. 51 (1975), 455-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377947
$T$-regular-closed convergence spaces
D. C. Kent, G. D. Richardson and R. J. Gazik.
Proc. Amer. Math. Soc. 51 (1975), 461-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375202
Convergence, closed projections and compactness
J. E. Vaughan.
Proc. Amer. Math. Soc. 51 (1975), 469-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370462
Some Baire spaces for which Blumberg’s theorem does not hold
H. E. White.
Proc. Amer. Math. Soc. 51 (1975), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410691
Hereditarily closure-preserving collections and metrization
D. Burke, R. Engelking and D. Lutzer.
Proc. Amer. Math. Soc. 51 (1975), 483-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370519
On the existence of totally inhomogeneous spaces
Brian M. Scott.
Proc. Amer. Math. Soc. 51 (1975), 489-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375262
All $n$-uniform quasitranslation Hjelmslev planes are strongly $n$-uniform
David A. Drake.
Proc. Amer. Math. Soc. 51 (1975), 494-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377685
Artinian ideals in Noetherian rings
T. H. Lenagan.
Proc. Amer. Math. Soc. 51 (1975), 499-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384862
A commutative Noetherian Hopf algebra over a field is finitely generated
Richard K. Molnar.
Proc. Amer. Math. Soc. 51 (1975), 501-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376740
Erratum to: “Locally compact abelian groups and the variety of topological groups generated by the reals” (Proc. Amer. Math. Soc. 34 (1972), 290–292)
Sidney A. Morris.
Proc. Amer. Math. Soc. 51 (1975), 503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369607